# SDR SWIA200515204

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N407SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7034
- Aircraft time: 29,348 hours, 25,167 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bpsu
- Part number: 855D1009
- Part serial: 0538B
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 3,347 hours, 2,615 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL CAUTION MESSAGE AFTER FLAPS RETRACTED. REPLACED LT BPSU AND RE-RIGGED FLAP SYSTEM IAW MM 27-51-10.  OPERATIONAL CHECK GOOD.
